# SDR GLBA96083

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159GL
- Make and model: Beech 1900C
- Aircraft serial: UC159
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Service Valve
- Part number: 1013880083
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIU - CREW REPORTED, THE LANDING GEAR FAILED TO EXTEND WHEN SELECTED DOWN.  A MANUAL GEAR EXTENTION WAS PERFORMED AND AN UNEVENTFUL LANDING WAS MADE.  MX REMOVED AND REPLACED SERVICE VALVE BECAUSE OF AN INTERMITTENT MICROSWITCH.  OPS CHECK WAS GOOD.  (M)
